# SDR UPS97221819

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162212
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, NR 5 SLAT CRACKED AT OUTBOARD STOP THROUGH STOP MOUNTING POINTS.  REPLACED NR 5 LEADING EDGE SLAT WITH A BORROWED PART FROM DELTA AIRLINES. WITH REF TO M/M 27-81-11. GRND CHKS GOOD.  REMOVED (P/N 65-1 6221-2) (S/N BN46) OFF, (P/N 65-16221-88) (S/N BN4) ON.
